Parametric free-form shape design with PDE models and reduced basis method

Lassila, T. and Rozza, G. (2010) Parametric free-form shape design with PDE models and reduced basis method. Computer Methods in Applied Mechanics and Engineering, 199 (23-24). 1583 - 1592. ISSN 0045-7825

Abstract

Metadata

Authors/Creators:
  • Lassila, T.
  • Rozza, G.
Copyright, Publisher and Additional Information: © 2010. Elsevier. This is an author produced version of a paper subsequently published in Computer Methods in Applied Mechanics and Engineering . Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Reduced basis methods; Free-form deformations; Empirical interpolation; Engineering design; Shape optimization
Dates:
  • Published: 15 April 2010
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 Sep 2014 08:16
Last Modified: 26 Mar 2018 01:20
Published Version: http://dx.doi.org/10.1016/j.cma.2010.01.007
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.cma.2010.01.007

Share / Export

Statistics